I am so upset today, not sure what to do or say but here goes,
I have been to see Dr Peatfield recently, and been very happy with him. He told me that basically, my adrenals are shot. They were not working at all and so that was meaning that my thyroid wasn't working either, but he seemed to think that once my adrenals got back working, then my thyroid would do on its own, so maybe my thyroid may eventually managed with only a small dose of medication.
I have been taking Adrenavive 2 and Metavive 1 for about a month and a half now. Dr Peatfield wanted me to start with a low dose and build up to 2x Adrenavive and 1x Metavive (which I have now been on for 3 weeks) and I have kept a diary of all my blood pressures, pulses and temperatures as well. ( I already take 1x 25mcg of T3 daily, and I have kept that the same still).
Now I have received a letter from him saying that, 'keep as you are, and increase as you feel you should'.
Why I am upset, is I do not feel any difference at all! My diary entries are the same today as they were on my first day. I know things take time, but now I have no idea what do to. I have no idea how to increase, because I literally feel no different. All my debilitating symptoms are still exactly the same, there is no improvement, and I am very distressed.
Should I feel any different? Has anyone else experienced this? I've been trying to read up on my adrenals, but frankly, I haven't the energy or the will to try much. I just cry all the time (I am sobbing now), I struggle to get up, then struggle to sleep. My whole body is in constant pain (already been diagnosed with fibromyalgia, great), constant cramping in my legs, arms and hands, honestly, I wont bore you with anymore.
It was my last hope to go to Dr Peatfield, and I really wanted it to work, but now I just don't know where to go or what do. I am thinking I must just be fat (I have put on about 4 stone in 2 years) and there is nothing I can do about it, and having anorexia means that I just live in a constant hell.
I just can't go on anymore, sorry for the depressing post, but I can't see any hope that I have left.